# SDR CALA2013110792729

- Difficulty date: November 3, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 82,448 hours, 23,622 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FWD WET AREA FLOOR PANEL SUPPORT AT BS 365 RBL 60 HAS CORROSION.  FLOOR SUPPORT FABRICATED IAW DRAWING 141N5162 & REPLACED IAW SRM 51-21-02.
